# SDR C2XA06CL011

- Difficulty date: January 25, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 18,021 hours, 16,249 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: J8530
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RT EMERGENCY EXIT IDENTIFIER SIGN WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESECURED THE CONNECTOR BEHIND THE EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.
